Hello - Have you been tested for lichen planus? It can affect tongue and insides of cheeks and lips often with a white lacy coating, Can also cause an itchy rash on skin. Hope you find a diagnosis so you can be treated.
Best - MJM
I haven't been tested for lichen planus but I don't think it is that.
My tongue doesn't look like those in the pics and it's only affecting the top of my tongue, not the cheeks or top of mouth.
I also haven't had any rashes like the ones people can get with lichen planus although I have had a lot more fungal infections recently.
What's weird to me is that the nystatin drops haven't helped but when I got fungal infection in my groin and the doctor gave me fluconazole anti fungal and an antibiotic it temporarily cleared it up. I'm not sure what cleared it though, the antifungal or the antibiotic.
Also wondering if it could be a sign of some infection somewhere else in the body?
I have a non itchy rash on the inside of my foreskin and hoping it's just ballinitis but worried it could be herpes.
I'm going to post in the herpes forum about that too.
Is it possible for genital herpes to be causing my tongue issues?
Have your Thyroid checked. Thats a huge sign of thyroid problems
I've had them checked and there's nothing wrong.
Also checked for diabetes and all normal.
Doesn't seem to be any sort of deficiency or problem with blood work.
Anti fungals do nothing at all so I'm convinced it's not thrush and it's not a fungus.
I was given an antibiotic which cleared it up in a day. It was totally pink except a tiny bit right at the back.
Unfortunately by day 3 the antibiotics, clarithromycin stopped having the same effect and it had grown back, not as much as before but it was back.
Doctor then gave it to me to take twice a day for another 5 days and it held steady.
I've now been taking metronidazole for 2 days which has improved it slightly but doesn't seem like it will get rid of it. It didn't have that immediate effect of the clarithromycin either.
I'm convinced because the clarithromycin got rid of it that its a bacteria but why do the antibiotics stop working so quickly.
Please is there anyone that can help me, I've had it for 3 months now and really just want my normal pink tongue back.
Please please help I'm desperate